# SDR SWIA201437070

- Difficulty date: March 28, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 29,792 hours, 24,314 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 280 BULKHEAD UPPER STRINGER 3L INBD AND OTBD CLIP CRACKED.  C-CHECK, REMOVED AND INSTALLED NEW 600-31057-20 AND 600-31057-19 ANGLE AT INBD AND OTBD SIDE OF STRINGER 3 REF IAW SRM.
